MAUDE Adverse Event Report: MATORTHO LTD. SAIPH KNEE; SAIPH FIXED TIBIAL BEARING YELLOW RIGHT SIZE A 14MM

MATORTHO LTD. SAIPH KNEE; SAIPH FIXED TIBIAL BEARING YELLOW RIGHT SIZE A 14MM
Catalog Number 193-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient was experiencing stiffness and reduced flexion.A ct scan did not identify any issues, the components were well fixed and in a good position.No cause could be identified.However, during the surgery on (b)(6) 2019 the surgeon noted and removed scar tissue.This notification is not a device related issue.A 14mm insert part number 193-708, saiph aps fixed tibial bearing yellow right size a, lot 201137, expiry date 2021-12-01 was inserted.The procedure was stated as being completed successfully and that the patient status was as expected.A review of part number 193-708, saiph aps fixed tibial bearing yellow right size a 14mm, lot 201137 expiry date 2021-12-01 did not identify any issues, no non-conforming product was released.
 
Event or Problem Description
A notification was received stating that a poly exchange had been performed.Matortho reference: (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FIXED TIBIAL BEARING YELLOW RIGHT SIZE A 14MM
Manufacturer (Section D)
MATORTHO LTD.
19/20 mole business park
randalls road
leatherhead, KT22 7BA
UK  KT22 7BA
MDR Report Key9352796
Report Number3008985661-2019-00011
Device Sequence Number3095858
Product Code JWH
UDI-Device Identifier05055455506299
UDI-Public05055455506299
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Catalogue Number193-708
Device Lot Number201137
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR